Thomas, J. M. (1928) Incomplete Systems of Partial Differential Equations. Proceedings of the National Academy of Sciences, 14 (8) 666-670 doi:10.1073/pnas.14.8.666
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Incomplete Systems of Partial Differential Equations | ||
Journal | Proceedings of the National Academy of Sciences | ||
Authors | Thomas, J. M. | Author | |
Year | 1928 (August 1) | Volume | 14 |
Issue | 8 | ||
Publisher | Proceedings of the National Academy of Sciences | ||
DOI | doi:10.1073/pnas.14.8.666 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1330532 | Long-form Identifier | mindat:1:5:1330532:5 |
GUID | 0 | ||
Full Reference | Thomas, J. M. (1928) Incomplete Systems of Partial Differential Equations. Proceedings of the National Academy of Sciences, 14 (8) 666-670 doi:10.1073/pnas.14.8.666 | ||
Plain Text | Thomas, J. M. (1928) Incomplete Systems of Partial Differential Equations. Proceedings of the National Academy of Sciences, 14 (8) 666-670 doi:10.1073/pnas.14.8.666 | ||
In | (1928, August) Proceedings of the National Academy of Sciences Vol. 14 (8) Proceedings of the National Academy of Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |